# SDR ASOA201808231054

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 44,020 hours, 33,606 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG OIL ODOR FROM THE PACKS AFTER TAKEOFF.  MAINTNENACE INSPECTED AND REPLACED THE NR 1 ENGINE IAW TASK CARD 6271001. OPS CHECKED GOOD.
